# SDR CALA2013090991126

- Difficulty date: September 7, 2013
- Submitted: September 10, 2013
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 83,250 hours, 24,087 cycles
- Engine: Pwa PW2037
- System (JASC): 2450 · AC Power Distribution System
- Part: Relay
- Condition: Faulty
- Location: Electrical Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LIGHTS DO NOT REMAIN ILLUMINATED WHEN APU POWER IS ON.  WORKS OK ON EXTERIOR. COMPLIED IAW MEL.  LIGHTS WORKS NORMAL WITH GROUND POWER NOT WITH APU POWER.  APU ELECTRICAL INOPERATIVE.  REPLACED RELAY K101, IAW AMM 24-51-01-401.  GROUND BUSSES POWER NORMALLY FOR EXTERNAL & APU SOURCES.  CARGO PITS POWERED WITH APU ON & EXTERIOR POWER DISCONNECTED.
